How to help yourself if you suffer a vaccine adverse reaction

Please share this story - thanks

By Guy Hatchard

A letter sent to New Zealand’s DHBs around December 15 that was signed by Dr. Ashley Bloomfield Director-General of Health and Dr Andrew Connolly, Chief Medical Officer, on behalf of the Ministry of Health contains the following message: “Our vaccination safety surveillance analysis, conducted in conjunction with Medsafe, highlights the need to reiterate the importance of timely assessment and management to prevent the serious consequences of myocarditis/pericarditis.”

The letter continues (PDF download):

“In the New Zealand data, the most common symptomology described is:

  • Chest heaviness, discomfort, tightness or pain
  • Difficulty breathing, shortness of breath
  • Feeling dizzy, light-headed or faint
  • Racing or fluttering heart, or feeling of ‘skipped beats’

“The onset of these symptoms was usually in the first few days following the vaccine but can occur weeks later.”

The prestigious Mayo Clinic also lists the following rarer symptoms: “Severe myocarditis weakens the heart so that the rest of the body doesn’t get enough blood. Clots can form in the heart, leading to a stroke or heart attack.

“Fluid buildup with swelling of the legs, ankles and feet…Other signs and symptoms of a viral infection such as a headache, body aches, joint pain, fever, a sore throat or diarrhoea.”

The letter from Dr. Ashley Bloomfield to continues: “Serious complications of this condition are avoidable with timely assessment and treatment.”

If you, your friends, or relatives have suffered any of these complications subsequent to vaccination, please contact your GP or local hospital for assessment and assistance.

Please also report it to CARM via this site: https://report.vaccine.covid19.govt.nz/s/

Making and saving this report may help you receive assistance from ACC (Accident Compensation Commission) in the event of a major medical event.

Guy Hatchard’s website.

Please share this story - thanks